# SDR DALA2016112909374

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 64,596 hours, 47,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN 1ST CLASS WILL NOT COME ON.   DISCONNECTED AND RECONNECTED BATTERY PACKS,  LIGHTS CHECKED GOOD IAW MM 33-53.
